We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
All was well. I had been Dx'd with bac vag last week and started on antibiotics. Today, late this afternoon,I sudddenly developed a heaviness in the nether regions. Then things started to feel uncomfrortable, like burning/sunburn/razorburn down there. Next thing I know it's gotten so bad I can barely keep my legs together. Then I went to urinate and OMG it felt like pouring salt on open skin as the urine passed by. I had to grab the mirror and take a look and I was horrified to see that my girlie bits are all swelled up, looking atrocious. I've been having this tingly pressure low...kiddo has been causing some strange sensations but wasn't until I googled the symptoms that I found several websites discussing vulvar varicosity - vulvar varicose veins brought on by pressure and such....
IDK....the onset was relatively quick...going from normal to this within about an hour's time and it's SOOOO uncomfortable and I can't bear to think about having to urinate again! I'm making an appt to see the doc in the morning if things dont level out after sleeping tonight but figured in the meantime, although probably the most embarassing questions I've ever seen on the forum, I'd ask if anyone else has ever experienced this.
Burning when you urinate doesn't sound like vulvar varicose veins. That sounds more like a skin issue....if you're on antibiotics, you might have a yeast infection which can cause a burning feeling on your skin.
It's normal to be more swollen down there when you're pregnant...
When she did the wet prep she cultured for yeast and it was negative. I've only been on the antibiotics for four days and there is no discharge or itch. Oddly enough, I had the CM discharge prior to the antibiotics and now there is none. I'm wondering if that might be the problem. UGH! (I'm taking flagyl btw....Just read the possible side effects and could cause dry mouth and/or vagina and guess what? I've had dry mouth and as mentioned, the nether region has been dry as well...again, sorry if TMI)
ETA: Did search and see that use of Flagyl is notorious for dreaded yeast infection to follow within a few days so .... GRRRR!!!!
Last edited by firsttime@39; September 27th, 2010 at 07:17 PM.
It is very possible that you have a very active yeast infection that has developed. If I get a Uti, the antibiotics are always followed by a yeast infection, so I will normally tell them to just go ahead and prescribe some cream as well.
Def call the doc though, they will probably have you make a quick trip in to check it out. And yes like PP says, our lady parts do tend to get alot more swollen when expecting.
Thank you Kara for my gorgeous siggy!
Dylan Vai Moses born October 26th @ 3:40 pm
9 lbs 22 inches